Health knowledge made personal
Join this community!
› Share page:

Does anyone exsperience this


Posted by Amy Facebook

So i have been on the 2 meds for almost a week now.  And then only thing that I am exsperiencing is, I cannot handle the heat at all!  Has anyone dealt with this, while on their anti anxiety medications?  Could use some feedback here.  Thanks a bunch :)

Amy

 
Answers (3)
Sort by: Newest first | Oldest first
Ian Health Maven


Without knowing which medications you are taking, Amy, it is difficult to give a definitive answer. However, as a rule anxiety medications do not cause one to feel hot. However, anxiety may. Also be aware that some of these medications, particularly antidepressants, often initially make anxiety worse.

If you continue to experience these symptoms than I suggest you contact the prescribing doctor. Perhaps, cutting back the initial dose to a half or a quarter will help. DO NOT reduce the dose without discussing this with your doctor first. There may be very good reasons why this might not be the right tactic for you.

Best wishes

Ian

 

Amy Facebook
Thanks Ian, Sorry about that, failed to say which meds.  Klonopin, and prozac.  And I was told that Prozac could make one overheat.  or have sweats.  And as for the Klonopin, was also told by my dr, that because it is also used for sezuries.  It may also make me heat and sun sensitive.  Thanks again, and Best wishes to you as well. Amy
Ian Health Maven


Some antidepressants, especially the SSRIs like Prozac (fluoxetine), may increase sweating, Amy. They affect serotonin pathways and there are many serotonin receptors in the skin. Serotonin also regulates blood vessel tone and SSRIs may cause a slight dilation of veins and arteries including near the skin surface. Together these actions may give a perception of being hot especially if you are active in warmer temperatures.  But it is usually a minor side effect.

IME, it is not a side effect usually experienced by those taking Klonopin (clonazepam).

Best wishes


Ian

 

 

 

 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: